# SDR SWIA201231392

- Difficulty date: July 24, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 22,852 hours, 19,780 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED A LEFT WINDSHIELD CAUTION MESSAGE WITH AN ASSOCIATED BURNING SMELL.  (FLT 6497)  REPLACED CAPTAINS WINDSHIELD HEAT CONTROLLER.  PN: 1659-1 SN OFF: 815
